# SDR 2007FA0001045

- Difficulty date: November 13, 2007
- Submitted: November 29, 2007
- Operation: General aviation
- Aircraft: N4814K
- Make and model: Cessna P210N
- Aircraft serial: P21000332
- Engine: Cont TSIO520P
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: E3FF10300AA
- Part serial: H101942
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NIGHT IMC APPROACH, LOW VOLTAGE LIGHT ILLUMINATED AND BUS VOLTAGE DROPPED BELOW 24 VOLTS.  PILOT RECYCLED ALTERNATOR SWITCH BUT WAS UNABLE TO KEEP ALTERNATOR ON LINE.  PILOT REDUCED LOADS AND SUCCESSFULLY EXECUTED APPROACH AND LANDED WITHOUT INCIDENT.  CHARGING SYSTEM TROUBLESHOOT BY MECHANIC.  FOUND LATERNATOR OUTPUT TO BE 26 VOLTS UNLOADED, AND WITH 50 PERCENT LOAD ON BUSS, LATERNATOR VOLTAGE WOULD DROP BELOW 24 VOLTS.  NOTE: SECOND ALTERNATOR FAILURE IN 50 HOURS.  (K)
